# SDR CALA2025022700457

- Difficulty date: February 26, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N76269
- Make and model: Boeing 737824
- Aircraft serial: 31588
- Aircraft time: 73,164 hours, 25,989 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF W/C 5510-01843-001, C-SCAN INSPECTION RIGHT HORIZONTAL, FOUND CRACK INDICATION AT STATION 175.50, 9 INCHES FROM FORWARD SPAR. NEED TO REMOVE PAINT FOR CRACK VARIFICATION REF NDT HFEC 51-00-00-23. (FROM BAM N/R 002475899. FOR DIP AND ESFR PURPOSES.) FOR ALL WORK PERFORMED.) PLACED ON DIP FOR INSPECTION INSPECTION THRESHOLD 56,000 TOTAL FLIGHT CYCLES. REPEAT REQUIREMENTS REF. B737 SRM 55-10-01-2R-11 REPAIR 11 TABLE 204. INSPECTIONS OF DVI AND LFEC AT 9,000 FLIGHT CYCLES. REPAIRED R/H HORIZONTAL STAB. LWR INSPAR SKIN AT STA. 175.50 REF. B737 SRM 55-10-01-2R-11 REPAIR 11. (REF. BAM N/R 002475899 VERIFIED DIP LIMITS AS PER SRM 55-10-01-2R-11
